• Author
    Posts
  • Kevin
    Participant
    Post count: 1

    I was diagnosed with PAH (Class 1) last August. Have been taking Tadalafil since shortly thereafter. Added Ambrisentan in December but the severe nasal congestion was a deal-breaker. I will soon receive Selexipag to take with the Tadalafil. In anticipation of what an Accredo pharmacist briefed me are common side effects, I have been prescribed Zofran for nausea and vomiting. I am not looking forward to this but have committed to try it the best I can with my pulmonology team at Tufts.

    I would like to hear from other PH victims as to how their bodies responded to Selexipag and how you and your medical team dealt with side effects, and what those side effects were.

    Thank you.

    Kevin

  • Tom
    Participant
    Post count: 1

    I to am taking Uptrivi. and yes you will have the side effects. It effects people differently with each titration. But you can stay at one dose till your body is ready to titrate up. Haven’t noticed a differents yet.

  • Lori
    Participant
    Post count: 1

    I was started on Uptravi 3 weeks ago Thurs. I have not had any side effects except extreme fatigue & some low blood pressure when taking 2 mcg oils a day. This week I have only been taking one, still getting extremely tired. I don’t think I will continue much longer because it disrupts my life too much.
    I would welcome any experiences anyone else had had.

You must be logged in to reply to this topic.